# SDR DALA2017101007443

- Difficulty date: October 9, 2017
- Submitted: October 11, 2017
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 61,252 hours, 26,186 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L1, R4, AND L4 EXTERIOR DOOR EMERGENCY LIGHTS INOPERATIVE. REPLACED THE LAMPS IAW AMM 33-51. OPS CHECKED GOOD.
